# SDR CALA2019032900480

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 63,695 hours, 22,735 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 212A261113
- Condition: Cracked
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED DUCT LEAK FWD WALL OF AFT PIT. CAUSED HEAT DAMAGE TO ISOLATION AND A BURN ODOR REPORTED BY CREW.
